# SDR 2018FA0000528

- Difficulty date: August 13, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: SR531893A0500
- Condition: Bent
- Location: Lower Fuselage
- Component: Fuselage, Airbus
- Component part number: 321271N
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL STRIKE ON FUSELAGE BELLY AT FRAMES 62 TO 68, FOUND ON GROUND DURING WALK AROUND.  SECTION 18 FRAMES 65-70 AND PARTIAL REPLACEMENT OF SECTION 17 FRAMES 61-64 STRINGER 32 LT TO 32 RT.  ON AUGUST 13 2018 THE SUBJECT ACFT OPERATED BY HAWAIIAN AIRLINES. SUSTAINED TAIL STRIKE DAMAGE DURING LANDING AT LAX ON FLIGHT NR HA56.  NO LOAD 15 REPORT WAS TRIGGERED AND NO PILOT WRITE UPS FOR HARD LANDING WERE GENERATED.  DFDR ANALYSIS WAS COMPLETED BY AIRBUS AND IT SHOWED THAT NONE OF THE HARD LANDING CRITERIA HAS BEEN EXCEEDED.  THE INSPECTION ARE COMPLETED IAW ECRA5341-01131 AND REVEALED THAT RESULTANT DAMAGE SPANS FROM APPROX FRAME 62 TO FRAME 68 AND STRINGER 42R TO STRINGER 42L AND INCLUDES FUSELAGE SKINS IDENTIFIED IN SRM 53-41-11 FIGURE 005, ITEM 5 AS PN E5347441020600 AND SRM 53-41-11 FIGURE 012 ITEM 1 AS PN D5348001620000 AS WELL ADJACENT UNDERLYING FRAME CLIPS, SHEAR WEBS, FRAMES, CROSSBEAM MEMBERS, STRINGERS, AND OTHER UNDERLYING STRUCTURES.  REFERENCE 3 DAMAGE ASSESSMENT REPORT SHOWS THE DAMAGE DETAILS.  THIS ECRA PROVIDES ZERO STRESS JACKING AND SHORING AS WELL AS REPAIR PROCEDURES FOR THE NOTED DAMAGE.
